# SDR QXEA9700774

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: A43030
- Condition: Loose
- Location: Nr 2 Engine
- Component: Fokker
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

GEG - ON DESCENT INTO GEG NR 2 ENGINE FIRE LIGHT CAME ON INTERMITTENTLY, AND WOULD NOT TEST INTERMITTENTLY.  LIGHT THEN CAME ON STEADY.  SHUT DOWN ENGINE AND DISCHARGED FIRE BOTTLE.  ACCOMPLISHED UNEVENTFUL LANDING IN GEG.  UPON INSPECTION FOUND NO EVIDENCE OF FIRE OR OVERHEAT CONDITION.  FOUND LOOSE CONNECTION IN FIRE DETECTION LOOP.  CLEANED CONNECTION AND TIGHTENED.  FIRE WARNING SYSTEM CHECKS GOOD.  FOUND NR 1 FIRE BOTTLE USED FOR NR 2 ENGINE.  REPLACED NR 1 BOTTLE.  AIRCRAFT WAS RETURNED TO SERVICE.
